# SDR CALA2013120993542

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 39,747 hours, 17,291 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDCU CLASS 2 ON LOWER ECAM.  ACCOMPLISHED TSM 26-17-00 -810-802-A RESET BREAKERS C06 & T18.  NO GND FAULTS NOTED & ALL SMOKE DETECTOR TESTED OK IAW MT 26-002 REV A.  NOTE PFR INDICATED FLIGHT PHASE 02 POWER TRANSFER.
